# SDR JJBA20231018023

- Difficulty date: October 11, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N16178
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500889
- Aircraft time: 37,030 hours, 25,367 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MLG, FWD BEARING CAP TRACK CORRODED. REPAIRED RH MLG, FWD BEARING CAP TRACK
